# SDR WX0A070901

- Difficulty date: July 7, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9937804501
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR MUST SIDE WHERE TAB FAIRING IS INSTALLED HAS DOUBLE DRILLED HOLES.  REPAIRED LOWER SKIN AND INBOARD END OH LEFT ELEVATOR IAW EA 14439 REV I/R DATED 07/05/2011.
